zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
B-separable boundary value problems in Banach-valued function spaces. (English) Zbl 1168.35387
Summary: The nonlocal boundary value problems for anisotropic partial differential-operator equations with dependent coefficients in Banach-valued Besov (B) spaces are studied. The principal parts of the appropriate differential operators are non-self-adjoint. Several conditions for separability and Fredholmness are given. These results permit us to establish that the inverse of the corresponding differential operators belong to the Schatten q-class. The spectral properties of the appropriate differential operators are also investigated. In addition we study the maximal regularity of nonlocal initial boundary value problems for abstract parabolic equations, finite or infinite systems of parabolic equations and the separability of nonlocal boundary value problems for finite or infinite systems of quasi-elliptic equations in B spaces.
MSC:
35K90Abstract parabolic equations
References:
[1]Agmon, S.; Nirenberg, L.: Properties of solutions of ordinary differential equations in Banach spaces, Commun. pure appl. Math. 16, 121-239 (1963) · Zbl 0117.10001 · doi:10.1002/cpa.3160160204
[2]Agranovich, M. S.; Vishik, M. I.: Elliptic problems with a parameter and parabolic problems of general type, Uspekhi mat. Nauk 19, No. 3, 53-159 (1964) · Zbl 0137.29602
[3]Ashyralyev, A.: On well-posedness of the nonlocal boundary value problem for elliptic equations, Numer. funct. Anal. optim. 24, No. 1amp;2, 1-15 (2003) · Zbl 1055.35018 · doi:10.1081/NFA-120020240
[4]Amann, H.: Operator-valued Fourier multipliers, vector-valued Besov spaces, and applications, Math. nachr. 186, 5-56 (1997) · Zbl 0880.42007 · doi:10.1002/mana.3211860102
[5]Amann, H.: Linear and quasi-linear equations, Linear and quasi-linear equations 1 (1995)
[6]Amann, H.: Compact embedding of vector-valued Sobolev and Besov spaces, Glasnik math. 35, No. 55, 161-177 (2000) · Zbl 0997.46029
[7]Aubin, J. P.: Abstract boundary-value operators and their adjoint, Rend. sem. Math. univ. Padova 43, 1-33 (1970) · Zbl 0247.47042 · doi:numdam:RSMUP_1970__43__1_0
[8]Agarwal, R. P.; Bohner, M. R.; Shakhmurov, V. B.: Maximal regular boundary value problems in Banach-valued weighted spaces, Boundary value probl. 1, 9-42 (2005) · Zbl 1081.35129 · doi:10.1155/BVP.2005.9
[9]Besov, O. V.; Ilin, V. P.; Nikolskii, S. M.: Integral representations of functions and embedding theorems, (1975) · Zbl 0352.46023
[10]Burkholder, D. L.: A geometrical conditions that implies the existence certain singular integral of Banach space-valued functions, , 270-286 (1983)
[11]Clement, Ph.; De Pagter, B.; Sukochev, F. A.; Witvliet, H.: Schauder decomposition and multiplier theorems, Stud. math. 138, 135-163 (2000) · Zbl 0955.46004
[12]Dore, C.; Yakubov, S.: Semigroup estimates and non-coercive boundary value problems, Semigroup form 60, 93-121 (2000) · Zbl 0947.47033 · doi:10.1007/s002330010005
[13]Denk, R.; Hieber, M.; Prüss, J.: R-boundedness, Fourier multipliers and problems of elliptic and parabolic type, Mem. am. Math. soc. 166, 788 (2003)
[14]Favini, A.: Su un problema ai limiti per certa equazini astratte del secondo ordine, Rend. sem. Mat. univ. Padova 53, 211-230 (1975) · Zbl 0326.34070 · doi:numdam:RSMUP_1975__53__211_0
[15]Grisvard, P.: Elliptic problem in non-smooth domains, (1985) · Zbl 0695.35060
[16]Gorbachuk, V. I.; Gorbachuk, M. L.: Boundary value problems for differential-operator equations, (1984)
[17]Girardy, M.; Weis, L.: Operator-valued multiplier theorems on Besov spaces, Math. nachr. 251, 34-51 (2003) · Zbl 1077.46024 · doi:10.1002/mana.200310029
[18]Krein, S. G.: Linear differential equations in Banach space, (1971)
[19]S.G. Krein, Linear Differential Equations in Banach Space, Providence, 1982.
[20]Kondratiev, V. A.; Oleinik, O. A.: Boundary value problems for partial differential equations in non-smooth domains, Russ. math. Surv. 38, No. 2, 1-86 (1983) · Zbl 0548.35018 · doi:10.1070/RM1983v038n02ABEH003470
[21]Kalderon, A. P.: Intermediate spaces and interpolation, the complex method, Stud. math. 24, 113-190 (1964) · Zbl 0204.13703
[22]Mcconnell, Terry R.: On Fourier multiplier transformations of Banach-valued functions, Trans. am. Math. soc. 285, No. 2, 739-757 (1984) · Zbl 0566.42009 · doi:10.2307/1999461
[23]Lions, J. L.; Peetre, J.: Sur une classe d’espaces d’interpolation, Inst. hautes etudes sci. Publ. math. 19, 5-68 (1964) · Zbl 0148.11403 · doi:10.1007/BF02684796 · doi:numdam:PMIHES_1964__19__5_0
[24]Lions, J. L.; Magenes, E.: Problems and limites non-homogenes, J. d’analyse math. 11, 165-188 (1963) · Zbl 0117.06904 · doi:10.1007/BF02789983
[25]Lizorkin, P. I.: (Lp,Lq)-multiplicators of Fourier integrals, Dokl. akad. Nauk SSSR 152, No. 4, 808-811 (1963)
[26]Nazarov, S. A.; Plammenevskii, B. A.: Elliptic problems in domains with piecewise smooth boundaries, (1994)
[27]Lindenstraus, J.; Tzafiri, L.: Classical Banach spaces II. Function spaces, (1979)
[28]Skubachevskii, A. L.: Elliptic functional differential equations and applications, (1997)
[29]Sobolevskii, P. E.: Coerciveness inequalities for abstract parabolic equations, Dokl. akad. Nauk SSSR 57, No. 1, 27-40 (1964)
[30]Shklyar, Aya: Complete second order linear differential equations in Hilbert spaces, (1997)
[31]Shakhmurov, V. B.: Imbedding theorems and their applications to degenerate equations, Differen. equat. 24, No. 4, 475-482 (1988) · Zbl 0672.46014
[32]Shakhmurov, V. B.: Imbedding theorems for abstract function-spaces and their applications, Math. USSR-sbornik 134, No. 1 – 2, 261-276 (1987) · Zbl 0662.46043 · doi:10.1070/SM1989v062n01ABEH003239
[33]Shakhmurov, V. B.: Coercive boundary-value problems for strongly degenerating abstract equations, Dokl. akad. Nauk SSSR 290, No. 3, 553-556 (1986) · Zbl 0649.35084
[34]Shakhmurov, V. B.: Theorems on compactness of embedding in weighted anisotropic spaces, and their applications, Dokl. akad. Nauk SSSR 291, No. 6, 612-616 (1986) · Zbl 0638.46027
[35]Shakhmurov, V. B.: Coercive boundary value problems for regular degenerate differential-operator equations, J. math. Anal. appl. 292, No. 2, 605-620 (2004) · Zbl 1060.35045 · doi:10.1016/j.jmaa.2003.12.032
[36]Shakhmurov, V. B.: Maximal B-regular boundary value problems with parameters, J. math. Anal. appl. 320, 1-19 (2006) · Zbl 1160.35392 · doi:10.1016/j.jmaa.2005.05.083
[37]Shakhmurov, V. B.: Embedding theorems in Banach-valued B-spaces and maximal B-regular differential operator equations, J. inequal. Appl. 5, 1-22 (2006)
[38]Shakhmurov, V. B.; Dzabrailov, M. C.: About compactness of embedding in B-spaces and its applications, Dokl. akad. Nauk azerb. TXLVI 6, No. 3, 7-9 (1990)
[39]H.-J. Schmeisser, Vector-valued Sobolev and Besov spaces, in: Sem. Analysis 1985786, 4-44, Teubner Texte Math., vol. 96, 1986.
[40]Triebel, H.: Interpolation theory. Function spaces. Differential operators, (1978) · Zbl 0387.46033
[41]Weis, L.: Operator-valued Fourier multiplier theorems and maximal lp-regularity, Math. ann. 319, 735-758 (2001) · Zbl 0989.47025 · doi:10.1007/PL00004457
[42]Yakubov, S.: Completeness of root functions of regular differential operators, (1994)
[43]Yakubov, S.: A nonlocal boundary value problem for elliptic differential-operator equations and applications, Integr. equat. Oper. theory 35, 485-506 (1999) · Zbl 0942.35061 · doi:10.1007/BF01228044
[44]Yakubov, S.; Yakubov, Ya.: Differential-operator equations. Ordinary and partial differential equations, (2000)